Advertisement

Ukrainian Mathematical Journal

, Volume 57, Issue 5, pp 817–825 | Cite as

Elliptic Operators in a Refined Scale of Functional Spaces

  • V. A. Mikhailets
  • A. A. Murach
Article

Abstract

We study the theory of elliptic boundary-value problems in a refined two-sided scale of the Hormander spaces H s , ϕ, where s ∈ R and ϕ is a functional parameter slowly varying at +∞. For the Sobolev spaces H s , the function ϕ(|ξ|) ≡ 1. We establish that the considered operators possess the Fredholm property, and solutions are globally and locally regular.

Keywords

Sobolev Space Elliptic Operator Functional Parameter Functional Space Fredholm Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    L. Hormander, Linear Partial Differential Operators [Russian translation], Mir, Moscow (1965).Google Scholar
  2. 2.
    L. P. Volevich and B. P. Paneyakh, “Some spaces of generalized functions and imbedding theorems,” Usp. Mat. Nauk, 20, No.1, 35–74 (1965).Google Scholar
  3. 3.
    H. Triebel, Theory of Function Spaces [Russian translation], Mir, Moscow (1986).Google Scholar
  4. 4.
    D. E. Edmunds and H. Triebel, “Function spaces, entropy numbers, differential operators,” Cambridge Tracts Math., No. 120 (1999).Google Scholar
  5. 5.
    L. de Haan, “On regular variation and its applications to the weak convergence of sample extremes,” Math. Cent. Tracts., No. 32 (1970).Google Scholar
  6. 6.
    E. Seneta, Regularly Varying Functions [Russian translation], Nauka, Moscow (1985).Google Scholar
  7. 7.
    N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular Variation, Cambridge University Press, Cambridge (1989).Google Scholar
  8. 8.
    S. G. Krein (editor), Functional Analysis [in Russian], Nauka, Moscow (1972).Google Scholar
  9. 9.
    Yu. M. Berezans'kyi, S. G. Krein, and Ya. A. Roitberg, “Theorem on homeomorphisms and a local increase in smoothness up to the limit of solutions of elliptic equations,” Dokl. Akad. Nauk SSSR, 148, No.4, 745–748 (1963).MathSciNetGoogle Scholar
  10. 10.
    Ya. A. Roitberg, Elliptic Boundary-Value Problems in the Spaces of Distributions, Kluwer, Dordrecht (1996).Google Scholar
  11. 11.
    G. Shlenzak, “Elliptic problems in a refined scale of spaces,” Vestn. Moscow. Univ., No. 4, 48–58 (1974).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • V. A. Mikhailets
    • 1
  • A. A. Murach
    • 2
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKievUkraine
  2. 2.Chernigov Technological InstituteChernigovUkraine

Personalised recommendations